# SDR ASAA2016062617170

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,195 hours, 11,347 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL AND ALTERNATE LIGHTS ILLUMINATED ON CABIN PRESSURE PANEL.  ACFT GROUNDED.  FAULT IS RECOVERABLE.  ACCOMPLISHED FIM 21-31, TASK 803.  GROUND VERIFICATION TEST GOOD, REF AMM 21-31-02.
